Hail, Taney
- When
- June 6, 3:21 PM CST
- Where
- Taney County, 2 mi NW of Ridgedale
- Measured
- 1 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.533, -93.283
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Jun 6, 1:45 PM CST, 1 hour 36 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 245 PM CDT MON JUN 6 2005 .DISCUSSION... ...MESOSCALE CONVECTIVE DISCUSSION... CONVECTIVE COMPLEX MOVING ACROSS THE MID MISSOURI REGION CONTINUES TO REMAIN FAIRLY STEADY STATE WITH NEW UPDRAFTS FAVORING THE EASTERN AND SOUTHWEST FLANKS. GIVEN EXISTING COLD POOL OVER THIS REGION FROM EARLIER CONVECTION (SFC TEMPS IN THE MID 60S)...ELEVATED PULSE CONVECTION WILL CONTINUE WITH ONLY ISOLATED SMALL HAIL POSSIBLE. MEANWHILE...OUTFLOW FROM THIS COMPLEX HAS LAID OUT ACROSS EXTREME SOUTHEAST KANSAS AND SOUTHERN MISSOURI. MESONET OBSERVATIONS AND VISIBLE SATELLITE IMAGERY SHOW THIS BOUNDARY IS VERY WELL DEFINED...AND HAS BECOME QUASI-STATIONARY FROM PITTSBURG KANSAS TO BRANSON...WHILE MAINTAINING A SE MOVEMENT FURTHER EAST ACROSS SOUTH CENTRAL MISSOURI. AIRMASS ALONG AND SOUTH OF THIS BOUNDARY CONTINUES TO UNDERGO STRONG DAYTIME HEATING WITH TEMPS NOW IN THE MID 80S...ALONG WITH IMPROVED MOISTURE QUALITY WITH DEWPOINTS IN THE MID-UPPER 60S. 12Z SPRINGFIELD SOUNDING SHOWS THAT MID LEVEL INVERSION FROM YESTERDAY HAS BEEN EFFECTIVELY REMOVED...WITH MODIFIED PARCELS YIELDING AROUND 2000-2500 J/KG OF UNINHIBITED MLCAPE. STRONG BOUNDARY LAYER CONVERGENCE ALONG THIS BOUNDARY...COUPLED WITH THE REMNANTS OF A CONVECTIVE VORTEX MOVING ACROSS EASTERN OKLAHOMA WOULD SUPPORT THUNDERSTORM DEVELOPMENT OVER SW/SRN MO INTO SE KS THIS AFTERNOON. UPPER LEVEL WINDS SHOULD BACK WITH REMNANT MCV MOVING INTO THE MO/AR BORDER REGION...HOWEVER WINDS ARE EXPECTED TO REMAIN BELOW 20 KNOTS RESULTING IN ONLY MINIMAL SHEAR. THUS STORMS SHOULD BE INTENSE...BUT SHORT LIVED...WITH MARGINALLY SEVERE DOWNBURST WINDS AND HAIL POSSIBLE. SHORT TERM... WENT AHEAD AND INCLUDED CHANCE POPS FOR THE EASTERN HALF OF THE CWA IN THIS EVENINGS PERIOD. RESIDUAL SHOWERS AND STORMS FROM THIS AFTERNOONS DEVELOPMENT WILL TRACK NORTHEAST THROUGH THE EVENING. IT ALSO APPEARS AS THOUGH THE MCV OVER NW ARKANSAS WILL TRACK ACROSS THIS REGION AS WELL WHICH WOULD AID IN FURTHER DEVELOPMENT. SOUTHERLY WINDS WILL CONTINUE TO PUMP MOISTURE AND HEAT INTO THE REGION TOMORROW. ETA PWATS INCREASE TO 1.5 INCHES INTO TOMORROW AFTERNOON. AS INSTABILITY INCREASES...ISOLATED THUNDERSTORMS WILL LIKELY DEVELOP AT RANDOM. THEREFORE I INTRODUCED SLIGHT POPS FOR TUESDAYS DAYTIME PERIOD. LOOK FOR MAX TEMPERATURES CONSISTENTLY IN THE UPPER 80S/LOW 90S...AND OVERNIGHT LOWS IN THE UPPER 60S TO LOW 70S. LONG TERM... NW COAST UPPER LOW TO STEADILY DIG INTO THE SW US MAINTAINING THE STEADY LOW LEVEL FETCH FROM THE GULF INTO THE OZARKS THROUGH THIS WEEK END. WHILE CAP APPEARS TO BE ONLY MARGINAL...IT SHOULD STILL LIMIT TSRA DEVELOPMENT TO ISOLATED DIURNAL STORMS UNTIL UPPER LOW BREAKS DOWN AND JET DYNAMICS IMPROVE LATE IN THE WEEKEND. BOOKBINDER/RUNNELS && .AVIATION... FOR THE 18Z TAFS...WILL MAINTAIN VFR CONDITIONS AT THIS TIME. A CHANCE OF THUNDERSTORMS IS POSSIBLE THOUGH COVERAGE IS A QUESTION AS OUTFLOW BOUNDARY FROM MORNING CONVECTION STILL IN THE AREA. THUS A CHANCE OF CONVECTION NOTED IN SGF AND JLN TAFS FOR THIS AFTERNOON. GENERALLY THOUGH...VFR CONDITIONS WILL PREVAIL WITH BORDERLINE MVFR CONDITIONS WITH ANY CONVECTION THAT DEVELOPS. && HATCH .SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
HAZARDOUS WEATHER OUTLOOK...CORRECTED TYPO IN FIRST PARAGRAPH NATIONAL WEATHER SERVICE SPRINGFIELD MO 1257 PM CDT MON JUN 6 2005 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-071800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1257 PM CDT MON JUN 6 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. MARGINALLY SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON INTO EARLY IN THE EVENING AS A WEAK DISTURBANCE IN THE UPPER ATMOSPHERE MOVES OUT OF EASTERN OKLAHOMA TO ALONG THE MISSOURI ARKANSAS BORDER. THE APPROACH OF THIS WEAK DISTURBANCE IS EXPECTED TO INTERACT WITH AN OUTFLOW BOUNDARY FROM LAST NIGHTS STORMS...LEADING TO WIDELY SCATTERED STRONG TO MARGINALLY SEVERE STORMS CAPABLE OF PRODUCING UP TO ONE INCH HAIL AND UP TO 60 MPH WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ISOLATED THUNDERSTORMS ARE EXPECTED FROM FRIDAY INTO SUNDAY...HOWEVER SEVERE WEATHER IS EXPECTED AT THE PRESENT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) RUNNELS
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 238 PM CDT MON JUN 6 2005 MOZ104-062015- TANEY- 238 PM CDT MON JUN 6 2005 ...SIGNIFICANT WEATHER ADVISORY FOR TANEY COUNTY UNTIL 315 PM CDT... AT 232 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES NORTHEAST OF OMAHA...OR 10 MILES SOUTHEAST OF BRANSON...AND MOVING NORTHEAST AT 5 MPH. SMALL HAIL AND FREQUENT LIGHTNING IS EXPECTED WITH THIS ISOLATED STORM. PERSONS ALONG THE WHITE RIVER SHOULD BE ALERT FOR THREATENING WEATHER CONDITIONS. BOOKBINDER
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 240 PM CDT MON JUN 6 2005 MOZ103-062015- STONE- 240 PM CDT MON JUN 6 2005 ...SIGNIFICANT WEATHER ADVISORY FOR STONE COUNTY UNTIL 315 PM CDT... AT 236 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF KIMBERLING CITY...OR 15 MILES NORTH OF BERRYVILLE...AND MOVING NORTH AT 10 MPH. SMALL HAIL AND FREQUENT LIGHTNING IS EXPECTED WITH THIS STORM. SOME INTENSIFICATION IS POSSIBLE. PEOPLE IN SOUTHERN STONE COUNTY...INCLUDING THE CITY OF KIMBERLING CITY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. BOOKBINDER
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 PM CDT MON JUN 06 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL KIMBERLING CITY 36.60N 93.43W
06/06/2005 0.75 INCH STONE MO AMATEUR RADIO
CRAMERThe Springfield radar (KSGF), 79 km away, was scanning. The volume nearest the first event began at 21:19 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2005Every state in 2005This day in weather historyWarnings in Missouri, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5455591.